# SDR JBXA03018

- Difficulty date: October 4, 2003
- Submitted: October 4, 2003
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 9,746 hours, 8,635 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RDU- FLIGHT 5206- ON TAKEOFF ROLL HAD RUDDER CONFIGURATION MESSAGE.  RETURNED TO GATE.  MAINTENANCE SYSTEM CHECKED RUDDER IAW CRJ AMM 27-21-00-710.  AIRCRAFT RETURNED TO SERVICE.
